# SDR C2XA01TY051

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT OMEGA BEAM WAS FOUND TO HAVE CORROSION UNDER THE CARBON FIBER SUPPORT RAIL AT FRAME 20.  MAINTENANCE REPAIRED THE OMEGA BEAM IAW EMB-145 SRM-53-21-10, EMB-145 SRM-51-40-02 AND EMB-145 CPM-51-21-03,04.  THE REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
